# SDR X5C2003F00000

- Difficulty date: January 31, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N991TD
- Make and model: Lear 24
- Aircraft serial: 24124
- Engine: Ge CF6*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Element
- Part number: WF334761
- Condition: Dirty
- Location: Main Fuel Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTNANCE, REPLACED MAIN FUEL FILTERS WITH ELEMENTS.  EXPERENCED LOW FUEL PRESSURE LIGHT AT HIGH ENGINE POWER SETTINGS WITH JET PUMP OPERATION.  LIGHT AT HIGH ENGINE POWER SETTINGS JET PUMP OPERATION.  LIGHT WOULD EXTINGUISH WITH STANDBY BOOST PUMP ON AND MOTIVE FLOW VALVE CLOSED.  REPLACED FILTERS WITH ELEMENTS.  FOUND NO OTHER SYSTEM PROBLEMS WHICH MY HAVE AFFECTED FUEL PRESSURE.  AIRCRAFT OPERATION NORMAL PRIOR TO FILTER REPLACEMENT AND AGAIN NORMAL AFTER REMOVAL OF FILTERS AND REPLACEMENT.
